# SDR DJFA2006279

- Difficulty date: July 2, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N253CW
- Make and model: Cessna 525
- Aircraft serial: 5250253
- Aircraft time: 4,219 hours, 3,617 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 11341041
- Part serial: 1120
- Condition: Failed
- Location: Aft Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, E

## Discrepancy

WHILE TAXIING NOTICED A SMELL OF ELECTRICAL SMOKE THAT DISSIPATED.  A GREEN LIGHT FOR THE A/C SYS NOT ILLUM, & RT GENERATOR INDICATED A 10 AMP LOAD.  FRESH AIR SELECTED OFF, ACFT WAS SHUT DOWN.  SMELL APPEARED TO BE COMING FROM LT GENERATOR, WHEN REAR BAGGAGE COMPARTMENT DOOR WAS OPENED, COMPARTMENT WAS FULL OF SMOKE & ELECTRICAL SMELL.  WHEN BATTERY ACCESSED MORE SMOKE ENCOUNTERED.  AFTER CHECKING ACFT MX FOUND NO SIGNS OF FIRE, DISCOVERED A/C MOTOR HAD STOPPED, HAD STRONG ELECTRICAL SMELL.  A/C MOTOR & A 100 AMP CURRENT LIMITER REPLACED.  NO DEFECTS NOTED, A/C SYS OPS CHECKED.  ALL OPS & INDICATIONS OF SYSTEM WERE NORMAL WHILE A/C WAS RUN WITH ALL FANS AND NO ODORS NOTED.  ACFT RETURNED TO SERVICE.
